On the Relationship Between Mu-Invariant Measures and Quasi-Stationary Distributions for Continuous-Time Markov-Chains

Nair, MG and Pollett, PK (1993) On the Relationship Between Mu-Invariant Measures and Quasi-Stationary Distributions for Continuous-Time Markov-Chains. Advances in Applied Probability, 25 1: 82-102. doi:10.2307/1427497


Author Nair, MG
Pollett, PK
Title On the Relationship Between Mu-Invariant Measures and Quasi-Stationary Distributions for Continuous-Time Markov-Chains
Journal name Advances in Applied Probability   Check publisher's open access policy
ISSN 0001-8678
Publication date 1993-03-01
Sub-type Article (original research)
DOI 10.2307/1427497
Volume 25
Issue 1
Start page 82
End page 102
Total pages 21
Language eng
Keyword Q-Processes
Stochastic Models
Birth Death Processes
Minimal Process
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 39 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 04 May 2013, 04:29:33 EST by System User